Azacitidine (Vidaza, 5-Azacytidine)

Indications


Pharmacology

  • Cytidine Analog

Metabolism

  • xxx

Administration

  • xxxx

Dose Adjustment

  • Hepatic
  • Renal

Adverse Effects

Dermatologic Adverse Effects

  • xxx

Gastrointestinal Adverse Effects

Hematologic Adverse Effects

  • xx

Neurologic Adverse Effects

Pulmonary Adverse Effects

Cryptogenic Organizing Pneumonia (COP) (see Cryptogenic Organizing Pneumonia, Cryptogenic Organizing Pneumonia)

  • Epidemiology: case reports [MEDLINE]
  • Clinical
    • Pleural Effusion Was Reported with the Case [MEDLINE]

Drug-Induced Pulmonary Eosinophilia (see Drug-Induced Pulmonary Eosinophilia, Drug-Induced Pulmonary Eosinophilia)

  • Epidemiology: case reports [MEDLINE]

Interstitial Pneumonia (see Interstitial Lung Disease, Interstitial Lung Disease)

Other Adverse Effects

  • Fever (see Fever)
  • Injection Site Reactions

References

  • Azacitidine-induced interstitial and alveolar fibrosis in a patient with myelodysplastic syndrome. Pharmacotherapy 25: 765-768, 2005 [MEDLINE]
  • Azacitidine-associated hyperthermia and interstitial pneumonitis in a patient with myelodysplastic syndrome. Pharmacotherapy 27: 1759-1762, 2007
  • Interstitial lung disease associated with azacitidine use: a case report. American Journal of Therapeutics: March 2012 – Volume 19 – Issue 2 – p e98–e100 [MEDLINE]
  • Azacitidine-induced pneumonitis in a patient with myelodysplastic syndrome: first case report in Japan. Intern Med 51: 2411-2415, 2012 [MEDLINE]
  • Interstitial pneumonitis— An important differential diagnosis for pulmonary sepsis in haematology patients. Leuk Res 36: e39-e40, 2012
  • Eosinophilic Pneumonia Associated With Azacitidine in a Patient With Myelodysplastic Syndrome. Respir Care. 2012 Apr;57(4):631-3. doi: 10.4187/respcare.01338. Epub 2011 Oct 13 [MEDLINE]
  • Azacitidine-associated acute interstitial pneumonitis. Intern Med. 2014;53(11):1165-9. Epub 2014 Jun 1 [MEDLINE]
  • Azacitidine-Induced Interstitial Pneumonitis. Am J Ther. 2015 Sep 11 [MEDLINE]
  • Azacitidine-induced cryptogenic organizing pneumonia: a case report and review of the literature. J Med Case Rep. 2016 Jan 20;10(1):15. doi: 10.1186/s13256-016-0803-0 [MEDLINE]